# SDR SWAA2021081641914

- Difficulty date: April 9, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 54,947 hours, 32,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 420-440 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO STA 420 TO STA 440 STR25R RBL24 SHIELD SUPPORT HAS CORROSION / REMOVED AND REPLACED SHIELD STA 420-440 STR25R; RBL24 AT FWD CARGO REF B737-7 SRM 51-40-02-0G-0 & DRAWING # 143A0080
